# SDR CA140225004

- Difficulty date: February 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,564 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE, FLIGHT NOTIFIED MAINTENANCE CONTROL THAT THE LT ENGINE HAD ROLLED BACK TWICE FOLLOWED BY EICAS MESSAGE "ENG 1 TLA FAIL" ALONG WITH "ELEV THR COMP FAIL". THE ENGINE STABALIZED AFTER THE AUTO THRUST SYS WAS TURNED OFF AND THE FLIGHT CONTINUED.  IAW EMM 73-00-00-PB-301 AND IAW EMM 73-00-00-810-803, NR 1 ENG FADEC UNIT REPLACED.
